MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. HIGH FLOW INSUFFLATION UNIT

SHIRAKAWA OLYMPUS CO., LTD. HIGH FLOW INSUFFLATION UNIT
Model Number UHI-3
Medical Device Problem Codes Leak/Splash (1354); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was observed that during the device evaluation, the insufflation unit exhibited leakage from the k connector and foot switch connector found damaged.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The device was returned, and the evaluation found no malfunctions aside from the allegation reported in b5.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause could not be determined.It is likely the reported event occurred due to a defective connector.Olympus will continue to monitor field performance for this device.

Brand Name
HIGH FLOW INSUFFLATION UNIT
Common Device Name
HIGH FLOW INSUFFLATION UNIT
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18808933
Report Number3002808148-2024-01920
Device Sequence Number7342829
Product Code HIF
UDI-Device Identifier04953170140280
UDI-Public04953170140280
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K014166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberUHI-3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Supplement Date Received by Manufacturer03/28/2024
Initial Report FDA Received Date02/29/2024
Supplement Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown